# SDR USAA2010061491106

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 4,030 hours, 1,193 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR0196
- Condition: Low Pressure
- Location: R4 Door
- Part time: 4,030 hours, 1,193 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 27 - PHX - EES - AFTER PUSH CIDS PANEL AMBER "CHECK DOOR PRESSURE" LIGHT ILLUMINATED.  MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-003.
